Having a Bad Reaction to Levaquin

by Rebecca
(Texas)

I was given a course of 750mg of Levaquin for severe hacking cough and pneumonia-like symptoms that had gone on for 6 weeks. After taking the second dose, I became nauseated, dizzy and had a very rapid pulse. Within 20 minutes, I could no longer feel my hands or feet , and had become confused to the point of hallucinations. Also had terrible headache. I called 911 and went to hospital ER, where physician took chest x-rays and lab work.


His diagnosis was that I had suffered a very bad reaction to the Levaquin. Now, 7 days later, I am still nauseated and dizzy. Wondering how long these symptoms will persist.

Comments for Having a Bad Reaction to Levaquin

Click here to add your own comments

Bad Reactions From Levaquin
by: Kerri Knox, Registered Nurse

Hi Rebecca,

So sorry to hear about your reaction to Levaquin. It sounds as though you may not have even NEEDED it in the first place. A persistent cough is not necessarily an infection, and 'pneumonia like' symptoms sounds sketchy at best when pneumonia can be diagnosed with a chest X ray. It's not as though it's some ephemeral disease that doctors can only guess at. We have modern technology that can tell doctors whether or not you have pneumonia, yet they still only say that you had something 'pneumonia like'? The ONLY things that antibiotics treat is bacterial infections, and they are NOT appropriate for any condition that is not bacterial in nature. Yet doctors continue to 'assume' that many complaints are from bacteria without any evidence that they are, in which case they may be inappropriately giving antibiotics- something that I hear about continually and that has been EXTREMELY harmful to thousands of people!

In any case, that is the story of SO many people on this site who may not have even needed the antibiotics in the first place. Ugh. It's very sad and causes so much damage to not only the people affected, but leads to long term health problems, like antibiotic resistance, that quite literally affects the entire world!

But back to your symptoms, well, there is no one that can tell you how long the Side Effects of Levaquin will persist or even if they will. If you read around on this site, you'll see that some people have symptoms for years, and some people's symptoms simply go away on their own. And it doesn't seem to have anything to do with their age or previous physical condition.

As to your symptoms, if you are continuing to have symptoms, or even if you aren't, I would highly recommend that you get my book The Levaquin Tendonitis Solution to see what's the best things that you can do to get yourself on the road to recovery and to see why this happened to you in the first place and how to avoid this happening to you again.


Kerri Knox RN Immune Health Queen

Kerri Knox, RN- The Immune System Queen
Functional Medicine Practitioner
Immune System
Side Effects



PS: Don't forget that I wrote the book on Fluoroquinolone Toxicity. Get The Fluoroquinolone Toxicity Solution today and get the best available program to end your struggle with the symptoms of Fluoroquinolone damage and toxicity today.







The Levaquin
Tendonitis Solution
for toxicity too!
Click Here to Learn More

the levaquin tendonitis solution


Click here to add your own comments

Join in and write your own page! It's easy to do. How? Simply click here to return to Quinolone Antibiotics and Levaquin Tendonitis.

Search this Site
Custom Search

Vitamin D Fact Sheet

Magnesium Is for Movement Video

 

 











Magnesium Is for Movement Video